MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-541PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-541PA; TELEMETRY TRANSMITTER
Model Number ZM-541PA
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that this zm transmitter was experiencing intermittent signal loss.This was the only unit behaving this way.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that this zm transmitter was experiencing intermittent signal loss.This was the only unit behaving this way.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that this zm transmitter was experiencing intermittent signal loss.This was the only unit behaving this way.No patient harm was reported.Investigation summary: the reported issue was confirmed, and the root cause of the reported issue is due to mechanical failure within the top case assembly.All affected components have been replaced with new ones.The unit was tested following the operator's manual.After an extensive testing period of 24 hours, the unit was found to be operating within the manufacturer's specifications.No further investigation will be performed.There was no patient involvement, no injury, no harm, nor any adverse event, due to the reported issue.Trending will continue to be monitored for this device, incidents, issues, and causes.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: attempt # 1: 01/29/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 02/12/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 3: 02/16/2026 emailed the bme for the information in the ni list above: no reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H3 device evaluated by manufacturer.H4 device manufacture date.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
ZM-541PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24414568
Report Number8030229-2026-06186
Device Sequence Number5939675
Product Code DRT
UDI-Device Identifier04931921106617
UDI-Public(01)04931921106617
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-541PA
Device Catalogue NumberZM-541PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown